A Serious Garrys Mod Roleplaying Community
 
HomeCalendarFAQSearchMemberlistUsergroupsRegisterLog in

Share | 
 

 Alchemy: Effects of Toxing, and Long Term Potion Use.

View previous topic View next topic Go down 
AuthorMessage
Dominator046
Admin
avatar

Posts : 50
Join date : 2015-02-14

PostSubject: Alchemy: Effects of Toxing, and Long Term Potion Use.   Thu Jun 25, 2015 10:26 am

-


Commoner wrote:
"My ma' says she can'nay trust Healer Tammy for none',
as, she's some devilish happening to her limbs."


- A common woman unwittingly describing the long term symptoms of potion overuse.



Potions and vapors offer powerful aid to those who imbibe them. Though, to be safely consumed, they must be taken at the recommended dose. Those that take more than the intended dose are performing an act known as Toxing. Toxing is hard on the body, and delivers short term effects, based on the regularity of the toxing and the severity of the dose. Toxing can easily be lethal, and it quickly contributes to severe long-lasting ailments of potion use, and can also shorten your life.

Even persons who imbibe potions at safe doses, but do so regularly, will at later points in their lives suffer from the long-lasting ailments of potion use. Though, someone who imbibes potions regularly, but safely, will only suffer very mild effects later on in life.

Short term toxing effects last until the magical consumables have been passed from the body, after the beneficial effects of the potions or vapors have worn off.



Short Term Effects of Toxing

Dehydration: Fast coursing magical concoctions leave your body wanting for nourishment, namely - water. At first, it is largely an annoyance, with a dry throat and a lessened stamina. It grows more severe in a hazy headache, a dry mouth, and a shortness of breath. Even if the thirst is quenched, the body continually dehydrates until the toxing is passed.
[Tier 1] Symptoms are minor.
[Tier 2] Symptoms are major.
[Tier 3] Overdose, subject unconscious, in shock, possibility of death is high.

Frenzy: Strong doses of magic within your body create a haze in your mind and result in a surge of adrenaline. Your inhibitions cease, you become less tactile and deft, and are considerably less coherent. In major cases, subjects exhibit a loss of fine motor-skills, total loss of reasoning, and a mad rage that leaves you unable to tell friend from foe.
[Tier 1] Symptoms are minor.
[Tier 2] Symptoms are major.
[Tier 3] Overdose, subject unconscious, in shock, possibility of death is high.

Pain: Magic floods through your body, in a way that it can barely handle. Pain accompanies it, making your actions difficult, clouding your judgement, testing your will and your fortitude. In major cases, the pain becomes crippling, leaving you largely unfunctioning, and struggling to perform simple actions - such as moving, or remaining silent.
[Tier 1] Symptoms are minor.
[Tier 2] Symptoms are major.
[Tier 3] Overdose, subject unconscious, in shock, possibility of death is high.

Blurry: The magic that pours through you upsets your body or your mind, decreasing the efficiency of your eyesight and requiring you to focus more on specific points and targets; usually one particular field is effected the most. In major cases, blindness is quite severe, hazing and blinding most of your vision; also, your ears begin to ring.
[Tier 1] Symptoms are minor.
[Tier 2] Symptoms are major.
[Tier 3] Overdose, subject unconscious, in shock, possibility of death is high.

Toxing Sick: Your body is wracked by the pulsating magic that you have ingested, either suffering damage or treating the magic as a sickness. You develop cold-like symptoms, decreasing your constitution and your ability to be silent. Serious cases show worsened symptoms, such as those of a high fever.
[Tier 1] Symptoms are minor.
[Tier 2] Symptoms are major.
[Tier 3] Overdose, subject unconscious, in shock, possibility of death is high.

Fits and Shakes: Your body struggles to cope with the mysticism it has been subjected to. You shake, your teeth rattle, your aim is off. In more major cases, your balance is easily offset, and you develop frequent twitches.
[Tier 1] Symptoms are minor.
[Tier 2] Symptoms are major.
[Tier 3] Overdose, subject unconscious, in shock, possibility of death is high.

Burnning / Chilled: Your form passes powerful magic through you, and you are subject to its power - in more ways than intended. In some cases, body heat rises and falls, simply causing discomfort. In others, the temperature is significant, drawing possibility for muscle and nerve damage, heat stroke or hypothermia, and worse.
[Tier 1] Symptoms are minor.
[Tier 2] Symptoms are major.
[Tier 3] Overdose, subject unconscious, in shock, possibility of death is high.



Long Term Effects of Potion Use

Twitchy: The magic that your body has been forced to endure has left your nerves frayed or reacting to things that are not under your control. On the light end of the spectrum, this manifests as the rare twitch, or shaking fits. It gets more severe into regular shaking, and occasional twitching. The worst of this results in a mess of shaking that is constant, to varying degrees, and frequent twitching - hampering motor skills, deft actions, and conspicuousness.
[Tier 1] Never / imperceptibly rare toxer.
[Tier 2] Occasional Toxer.
[Tier 3] Regular / Heavy Toxer, comes with shortened lifespan.

TBC

_________________



Back to top Go down
View user profile
 
Alchemy: Effects of Toxing, and Long Term Potion Use.
View previous topic View next topic Back to top 
Page 1 of 1
 Similar topics
-
» Long Night (Chat Room)
» Long leg tribe and Long arm tribe
» A long journey
» The Love potion
» Alchemy- to ban or not to ban?

Permissions in this forum:You cannot reply to topics in this forum
Lifeline Roleplay :: Dormant TAoTL Threads :: Dormant Topics :: The Codex :: Magic & Things Related-
Jump to: